Journal article icon

Journal article

SCALING TREATMENT OF CRITICAL AND CHAOTIC DYNAMICS OF THE DILUTE HEISENBERG CHAIN

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevLett.50.200

Authors


Journal:
PHYSICAL REVIEW LETTERS
Volume:
50
Issue:
3
Pages:
200-203
Publication date:
1983-01-01
DOI:
ISSN:
0031-9007
URN:
uuid:db647211-c071-4659-ad64-6b8e77ecc70a
Source identifiers:
30657
Local pid:
pubs:30657

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP